# SDR HALA2016032200092

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 21,502 hours, 3,347 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FM1 FAULT.  DOWNPOWERED ACFT PERFORMED AFS BITE TEST.  TEST PASSED.  ACFT OK FOR SERVICE.
